# SDR QXEA0001426

- Difficulty date: May 30, 2000
- Submitted: June 2, 2000
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- Aircraft time: 36,593 hours, 47,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Part number: 5515900004
- Condition: Inoperative
- Location: Cabin
- Component: Sign Assembly, Grimes
- Component part number: 5515800106
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GEG - UPON INSPECTION, FOUND FORWARD CABIN OVERHEAD EXIT SIGN WITH BURNT OUT SEGMENTS.  REMOVED AND REPLACED CIRCUIT BOARD.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
